Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 5, NWS San Angelo, TX

February 28, 200724 counties in Texas

NWS San Angelo, TX issued this red flag warning at Feb 28, 2007, 2:04 PM CST for 24 counties in Texas. It took effect at Mar 1, 2007, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2007, 2:04 PM CST (20:04 UTC)
In effect from
Mar 1, 2007, 9:00 AM CST
Expired
Mar 1, 2007, 6:00 PM CST
In force
9 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3258 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KSJT 282004
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
204 PM CST WED FEB 28 2007

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND THURSDAY...

.ALTHOUGH SOME MOISTURE HAS TEMPORARILY AND QUICKLY RETURNED TO
WEST CENTRAL TEXAS EARLY THIS MORNING...THE EFFECTS WILL BE SHORT-
LIVED. A DRYLINE WILL ADVANCE EASTWARD ACROSS MOST OF WEST
CENTRAL TEXAS TODAY. WITH A COMBINATION OF GUSTY SOUTHWEST WINDS
AND VERY DRY AIR MOVING IN BEHIND THE DRYLINE...DANGEROUS FIRE
WEATHER CONDITIONS WILL DEVELOP LATE THIS AFTERNOON...AND CONTINUE
INTO THURSDAY.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-010415-
/O.NEW.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/
/O.CON.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
204 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE TO DEVELOP FROM
WEST TO EAST ACROSS WEST CENTRAL TEXAS THIS AFTERNOON...AS
STRONGER WINDS AND A DRIER AIR MASS MOVE INTO THE AREA. GUSTY
WINDS OF 20 TO 30 MPH WILL GUST TO OVER 35 MPH AT TIMES...THEN
DECREASE SLIGHTLY OVERNIGHT...AND THEN INCREASE AGAIN BY MID
MORNING ON THURSDAY. WITH THE DRY AIR IN PLACE...AND WITH THE
WINDS PICKING UP AGAIN...DANGEROUS FIRE WEATHER CONDITIONS CAN
BE EXPECTED ON THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS WILL
ALLOW ANY WILDFIRES TO SPREAD RAPIDLY.

$$
5 follow-up statements
000 
WWUS84 KSJT 010232
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
832 PM CST WED FEB 28 2007

...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY...

.A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE
THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE
WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT
THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE
EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE
MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES
DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-011045-
/O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/
/O.CON.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
832 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO
6 PM CST THURSDAY. 

20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE
EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE
DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 010244 CCA
RFWSJT

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CST WED FEB 28 2007

...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY...

.A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE
THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE
WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT
THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE
EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE
MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES
DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-011100-
/O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/
/O.COR.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
843 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT THROUGH 9 PM TONIGHT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY.

20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE
EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE
DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 011033
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
433 AM CST THU MAR 1 2007

...HIGH FIRE WEATHER DANGER TODAY...

.IN THE WAKE OF A COLD FRONTAL PASSAGE WHICH OCCURRED LAST NIGHT...
GUSTY NORTHWEST WINDS AND VERY DRY AIR...ALONG WITH VERY DRY
VEGETATION...WILL COMBINE TO CREATE A HIGH FIRE WEATHER DANGER
TODAY. WIND SPEEDS WILL SUBSIDE BY LATE AFTERNOON AND EVENING...
BUT THE VERY DRY AIR WILL REMAIN IN THE REGION.


TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-012100-
/O.EXT.KSJT.FW.W.0005.070301T1500Z-070302T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
433 AM CST THU MAR 1 2007

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. 

WINDS AT THE 20 FOOT LEVEL OF 15 TO 20 MPH...WITH GUSTS OVER 25 
MPH...CAN BE EXPECTED TODAY. RELATIVE HUMIDITY VALUES OF 15 TO 20
PERCENT EARLY THIS MORNING WILL DROP INTO THE 10 TO 15 PERCENT
RANGE BY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 012019
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
219 PM CST THU MAR 1 2007

...HIGH FIRE WEATHER DANGER THIS AFTERNOON...

.IN THE WAKE OF A COLD FRONTAL PASSAGE WHICH OCCURRED LAST
NIGHT...GUSTY NORTHWEST WINDS AND VERY DRY AIR...ALONG WITH VERY
DRY VEGETATION...WILL COMBINE TO CREATE A HIGH FIRE WEATHER DANGER
THIS AFTERNOON. WIND SPEEDS WILL SUBSIDE BY LATE THIS AFTERNOON
AND INTO THIS EVENING...BUT THE VERY DRY AIR WILL REMAIN IN THE
REGION.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-020000-
/O.CON.KSJT.FW.W.0005.000000T0000Z-070302T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
219 PM CST THU MAR 1 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

WINDS AT THE 20 FOOT LEVEL OF 15 TO 20 MPH...WITH GUSTS OVER
25 MPH...CAN BE EXPECTED THIS AFTERNOON. RELATIVE HUMIDITY VALUES
DOWN TO 10 TO 20 PERCENT CAN BE EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

11
000 
WWUS84 KSJT 012349
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
549 PM CST THU MAR 1 2007

...RED FLAG WARNING EXPIRES...

.WINDS HAVE DROPPED TO BELOW CRITERIA.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-020100-
/O.EXP.KSJT.FW.W.0005.000000T0000Z-070302T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
549 PM CST THU MAR 1 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

WINDS ARE DIMINISHING ACROSS THE WARNING AREA AND THE WARNING WILL
BE ALLOWED TO EXPIRE ON TIME. THE AIRMASS HOWEVER REMAINS QUITE
DRY.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 11:42 AM CST, 2 hours 22 minutes earlier.

Area forecast discussion, Feb 28, 11:42 AM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1142 AM CST WED FEB 28 2007

.AVIATION...
LOW CLOUD DECK CONTINUES TO ERODE FROM THE WEST ACROSS THE
NORTHWEST HILL COUNTRY. BASED ON VISIBLE...SHOULD JUST BE OUT OF
KSOA AND KBBD...AND WILL BE OUT OF KJCT WITHIN THE NEXT HOUR. HIGH
CLOUDS WILL CONTINUE ACROSS THE AREA FOR THE AFTERNOON AND WELL INTO
THE EVENING.

AS THE LOW CLOUDS HAVE CLEARED...WIND SPEEDS HAVE BEGUN TO
INCREASE AND SWING MORE SOUTHWESTERLY. THIS WILL CONTINUE THROUGH
THE AFTERNOON...AND INTO THE EVENING. STILL LOOKS LIKE WE WILL SEE
A STRONG WESTERLY LOW LEVEL JET OF IN EXCESS OF 50 KNOTS OVERNIGHT...
SO WILL CONTINUE THE LOW LEVEL JET.

COLD FRONT WILL SHIFT THROUGH THURSDAY AFTERNOON...SHIFTING WINDS
AROUND TO THE NORTHWEST...BUT WIND SPEEDS WILL REMAIN HIGH.

&&

.PREV DISCUSSION... /ISSUED 528 AM CST WED FEB 28 2007/

AVIATION...
AN AREA OF LOW CLOUDS WITH MVFR CEILINGS WILL COVER THE AREA
ROUGHLY SOUTHEAST OF A LINE FROM ABILENE TO SAN ANGELO TO OZONA
THROUGH MID MORNING. THESE CLOUDS WILL BREAK UP BY LATE MORNING.
OTHERWISE...HIGH CLOUDINESS ASSOCIATED WITH A SOUTHERN BRANCH JET
STREAM WILL CONTINUE TO OVERSPREAD THE AREA. GUSTY SOUTH TO
SOUTHWEST WINDS WILL OCCUR TODAY. AS A LOW PRESSURE SYSTEM DEEPENS
OVER THE SOUTHERN PLAINS...WINDS WILL VEER TO THE WEST OVERNIGHT
ACROSS WEST CENTRAL TEXAS WHILE REMAINING GUSTY. LOW-LEVEL WIND
SHEAR IS ANTICIPATED FOR SEVERAL HOURS LATER TONIGHT ACROSS
NORTHERN AND CENTRAL SECTIONS OF WEST CENTRAL TEXAS. SOMEWHAT
GUSTY NORTHWEST WINDS WILL CONTINUE ON THURSDAY.

PREV DISCUSSION... /ISSUED 435 AM CST WED FEB 28 2007/

SHORT TERM...
HEADLINE FOR TODAY IS OUR RED FLAG WARNING. THE NAM LOOKS LIKE IT
BEST REFLECTS WHAT WE CAN EXPECT FOR WINDS TODAY. EXPECT MUCH
DRIER AIR TO PUSH ACROSS WEST CENTRAL TEXAS TODAY FROM THE WEST
WITH A DRYLINE. ALSO...WINDS AND RELATIVE HUMIDITY VALUES MAY
REMAIN WITHIN RED FLAG WARNING LEVELS EVEN AFTER 03Z THIS EVENING.
THUS...WE WILL CONTINUE TO LOOK AT NEW DATA FOR POSSIBLE EXTENSION
OF THE RED FLAG WARNING BEYOND OUR CURRENT END TIME OF 900 PM THIS
EVENING...AT LEAST FOR SOME OF OUR WESTERN COUNTIES.

OTHERWISE...DRY PATTERN WILL CONTINUE ACROSS WEST CENTRAL TEXAS
THROUGH AT LEAST THE END OF THE WEEK. AS FOR TEMPERATURES...EXPECT
AFTERNOON HIGHS TODAY CLOSE TO YESTERDAY AND WELL ABOVE SEASONAL
NORMALS. ANOTHER SURFACE COLD FRONT WILL SLIDE EAST ACROSS WEST
CENTRAL TEXAS TONIGHT AND BRING MUCH DRIER AIR AND COOLER
TEMPERATURES FOR THE REMAINDER OF THE WEEK. DECIDED TO CONTINUE
WITH TEMPERATURE NUMBERS VERY CLOSE TO GUIDANCE WITH A SLIGHTLY
WARMER THAN GUIDANCE BIAS FOR AFTERNOON HIGHS...ESPECIALLY GIVEN
VERY DRY AIRMASS AND LOTS OF AFTERNOON SUNSHINE.

LONG TERM...
SURFACE HIGH PRESSURE DOME CONTINUES TO DOMINATE WEST CENTRAL
TEXAS THROUGH THE WEEKEND AND INTO THE START OF NEXT WEEK.
BOUNDARY LAYER GULF MOISTURE REMAINS CUT-OFF UNTIL MONDAY WHEN THE
HIGH PRESSURE DOME FINALLY BEGINS TO SLOWLY SLIDE EAST ALONG THE GULF
COAST. APPEARS NEXT MONDAY NIGHT WILL BE THE FIRST OPPORTUNITY FOR
ANY SIGNIFICANT BOUNDARY-LAYER GULF MOISTURE TO RETURN TO WEST
CENTRAL TEXAS. TEMPERATURES FOR THE LONG TERM WILL START NEAR
SEASONAL NORMALS WITH A GRADUAL WARMING TREND PUSHING AFTERNOON HIGHS
BACK INTO THE LOWER 70S BY THE START OF NEXT WEEK. RAIN CHANCES
INTO THE START OF NEXT WEEK DO NOT LOOK GOOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE  78  44  63  33 /   0   0   0   0
SAN ANGELO  81  45  64  33 /   0   0   0   0
JUNCTION  82  49  67  31 /   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR CALLAHAN-COKE-
CROCKETT-FISHER-HASKELL-IRION-JONES-NOLAN-RUNNELS-SCHLEICHER-
SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR BROWN-COLEMAN-
CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA.

&&

07
Hazardous weather outlook, Feb 28, 5:31 AM CST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
531 AM CST WED FEB 28 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-011130-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
531 AM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER DANGER WILL BE HIGH TODAY ACROSS MUCH OF WEST
CENTRAL TEXAS...DUE TO A COMBINATION OF GUSTY WINDS AND SHARPLY
DROPPING RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY.
GUSTY NORTHWEST WINDS WILL BE ACCOMPANIED BY A VERY DRY AIRMASS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Texas, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.